# SDR EISA96106

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 5520 · Elevator Structure
- Part: Tip Filler
- Condition: Broken
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR OUTBOARD T/E TIP IS BREAKING.  REMOVED AND REPLACED ITP FILLER PER SRM 51-30-2.  TT:  66,991:57 HOURS.  TC:  45,084.  (X)
